TU Darmstadt / ULB / TUbiblio

An algebraic view on recursive types

Marz, Michael (1999):
An algebraic view on recursive types.
7, In: Applied categorical structures, pp. 147-157. [Article]

Item Type: Article
Erschienen: 1999
Creators: Marz, Michael
Title: An algebraic view on recursive types
Language: English
Journal or Publication Title: Applied categorical structures
Volume: 7
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details